Cosmic no-hair theorem in power-law inflation

Yuichi Kitada, Keiichi Maeda

    Research output: Contribution to journalArticle

    92 Citations (Scopus)


    We prove a cosmic no-hair theorem for Bianchi models in power-law inflation. Provided that the potential of an inflaton is exp(-) with 0<23, we find that the isotropic power-law solution is the unique attractor for any initially expanding Bianchi-type models except type IX. For Bianchi type IX, this conclusion is also true if the initial ratio of the vacuum energy to the maximum three-curvature is larger than one half.

    Original languageEnglish
    Pages (from-to)1416-1419
    Number of pages4
    JournalPhysical Review D
    Issue number4
    Publication statusPublished - 1992


    ASJC Scopus subject areas

    • Physics and Astronomy (miscellaneous)

    Cite this